The Gevrey problem for a certain mixed-parabolic equation
Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 76-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_1_a10,
author = {A. A. Kerefov},
title = {The {Gevrey} problem for a certain mixed-parabolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {76--83},
year = {1977},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_1_a10/}
}
A. A. Kerefov. The Gevrey problem for a certain mixed-parabolic equation. Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 76-83. http://geodesic.mathdoc.fr/item/DE_1977_13_1_a10/